My mom is 45 years old and she have a problem of swelling of gums, when we asked the dentist he told due too excess use of your medicine of bp, headache, spondalises coz of that you be this problems and my mom vng this medicines of bp and all from last 10 years. Dr. Sugest of surgery any other option Dr. You have?
19 years experience
Ask Free Question
gingival hyperplasia is seen as the side effects of some medicines. It can be due to that. You can take a second opinion also to a periodontist. Gingivectomy is the surgical process done to remove excess gingival portion.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for High Blood Pressure treatment